About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 756896, 10 pages
http://dx.doi.org/10.1155/2013/756896
Research Article

Exact Solutions for Nonlinear Differential Difference Equations in Mathematical Physics

1Mathematics Department, Faculty of Science, Zagazig University, Egypt
2Mathematics Department, Faculty of Science, Taif University, Saudi Arabia
3Mathematics Department, Faculty of Science, Minia University, Egypt

Received 24 July 2012; Revised 13 October 2012; Accepted 20 November 2012

Academic Editor: Patricia J. Y. Wong

Copyright © 2013 Khaled A. Gepreel et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Khaled A. Gepreel, Taher A. Nofal, and Fawziah M. Alotaibi, “Exact Solutions for Nonlinear Differential Difference Equations in Mathematical Physics,” Abstract and Applied Analysis, vol. 2013, Article ID 756896, 10 pages, 2013. doi:10.1155/2013/756896